# SDR UPS07M49890

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Housing
- Part number: 2249426503
- Part serial: M352
- Condition: Cracked
- Location: Hdy System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - AIRCRAFT DIVERTED TO KIX DUE TO NR 1 HYDRAULIC LOSS.  *SUPPLEMENTAL SDR*  FOUND CRACK ON HYD FILTER MODULE.  REPLACED NR 1 ENG HYD FILTER MODULE PER MM 29-12-30 AND SERVICED HYD FLUID.  LEAK CHECKS OK.
